Works matching DE "SMOOTHNESS of functions"
Results: 3173
Teacher-student guided knowledge distillation for unsupervised convolutional neural network-based speckle tracking in ultrasound strain elastography.
- Published in:
- Medical & Biological Engineering & Computing, 2024, v. 62, n. 8, p. 2265, doi. 10.1007/s11517-024-03078-z
- By:
- Publication type:
- Article
Global Gevrey-2 solutions of the 3D axially symmetric Prandtl equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1195, doi. 10.1142/S0219530524500167
- By:
- Publication type:
- Article
Smoothing algorithms for nonsmooth optimization over the Stiefel manifold with applications to the graph Fourier basis problem.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 937, doi. 10.1142/S0219530524500088
- By:
- Publication type:
- Article
Nonlinear approximation spaces for inverse problems.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 1, p. 217, doi. 10.1142/S0219530522400140
- By:
- Publication type:
- Article
Neural network interpolation operators activated by smooth ramp functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 791, doi. 10.1142/S0219530521500123
- By:
- Publication type:
- Article
Fractional Hardy-type and trace theorems for nonlocal function spaces with heterogeneous localization.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 579, doi. 10.1142/S0219530521500329
- By:
- Publication type:
- Article
Robust wavelet-based estimation for varying coefficient dynamic models under long-dependent structures.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 6, p. 1033, doi. 10.1142/S0219530521500032
- By:
- Publication type:
- Article
Analysis of regularized Nyström subsampling for regression functions of low smoothness.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 6, p. 931, doi. 10.1142/S0219530519500039
- By:
- Publication type:
- Article
Robust randomized optimization with k nearest neighbors.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 5, p. 819, doi. 10.1142/S0219530519400086
- By:
- Publication type:
- Article
Regularized Nyström subsampling in regression and ranking problems under general smoothness assumptions.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 3, p. 453, doi. 10.1142/S021953051850029X
- By:
- Publication type:
- Article
Regularity and uniqueness for a class of solutions to the hydrodynamic flow of nematic liquid crystals.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 4, p. 523, doi. 10.1142/S0219530515500086
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
ABSTRACT AND CLASSICAL HODGE-DE RHAM THEORY.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 91, doi. 10.1142/S0219530512500054
- By:
- Publication type:
- Article
MODELING OF A MEMBRANE FOR NONLINEARLY ELASTIC INCOMPRESSIBLE MATERIALS VIA GAMMA-CONVERGENCE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 31, doi. 10.1142/S0219530506000693
- By:
- Publication type:
- Article
Soft-max boosting.
- Published in:
- Machine Learning, 2015, v. 100, n. 2-3, p. 305, doi. 10.1007/s10994-015-5491-2
- By:
- Publication type:
- Article
A Note on Q-algebras and Quantization.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 49, doi. 10.1007/s11005-005-0046-2
- By:
- Publication type:
- Article
Improved confidence intervals for nonlinear mixed-effects and nonparametric regression models: Improved CI for nonlinear mixed-effects models: N. Zheng, N. Cadigan.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2025, v. 77, n. 1, p. 105, doi. 10.1007/s10463-024-00909-6
- By:
- Publication type:
- Article
Factorization of completely positive matrices using iterative projected gradient steps.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 6, p. 1, doi. 10.1002/nla.2391
- By:
- Publication type:
- Article
A gradient‐type iterative method for impulse noise removal.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 4, p. 1, doi. 10.1002/nla.2358
- By:
- Publication type:
- Article
(Almost) matrix‐free solver for piecewise linear functions in abs‐normal form.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 5, p. N.PAG, doi. 10.1002/nla.2258
- By:
- Publication type:
- Article
A reduced basis approach to large‐scale pseudospectra computation.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2222
- By:
- Publication type:
- Article
A note on the upper bound in SA AMG convergence analysis.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 3, p. 399, doi. 10.1002/nla.1879
- By:
- Publication type:
- Article
The Z-eigenvalues of a symmetric tensor and its application to spectral hypergraph theory.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 1001, doi. 10.1002/nla.1877
- By:
- Publication type:
- Article
A hybrid geometric + algebraic multigrid method with semi-iterative smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 2, p. 221, doi. 10.1002/nla.1925
- By:
- Publication type:
- Article
Augmented GMRES-type methods.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 337, doi. 10.1002/nla.518
- By:
- Publication type:
- Article
A note on terminology in multigrid methods.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 721, doi. 10.1002/pamm.201610349
- By:
- Publication type:
- Article
ℋ-matrix techniques for approximating large covariance matrices and estimating its parameters.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 731, doi. 10.1002/pamm.201610354
- By:
- Publication type:
- Article
Isogeometric analysis of surface elasticity: a comparison with isoparametric FEM.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 427, doi. 10.1002/pamm.201510204
- By:
- Publication type:
- Article
Cavitation and Singular Solutions in Nonlinear Elastodynamics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 363, doi. 10.1002/pamm.201310177
- By:
- Publication type:
- Article
A two-grid stabilized mixed finite element method for Darcy-Forchheimer model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 2, p. 686, doi. 10.1002/num.22224
- By:
- Publication type:
- Article
CNC codes conversion from linear and circular paths to NURBS curves.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 39, n. 7/8, p. 760, doi. 10.1007/s00170-007-1271-x
- By:
- Publication type:
- Article
Assessment of manufacturing systems reconfiguration smoothness.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 1/2, p. 174, doi. 10.1007/s00170-005-0034-9
- By:
- Publication type:
- Article
Applying smoothing technique and semi-proximal ADMM for image deblurring.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00485-2
- By:
- Publication type:
- Article
Signal reconstruction by conjugate gradient algorithm based on smoothing l1-norm.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0340-5
- By:
- Publication type:
- Article
Rescaled Pure Greedy Algorithm for convex optimization.
- Published in:
- Calcolo, 2019, v. 56, n. 2, p. N.PAG, doi. 10.1007/s10092-019-0311-x
- By:
- Publication type:
- Article
Isoparametric C interior penalty methods for plate bending problems on smooth domains.
- Published in:
- Calcolo, 2013, v. 50, n. 1, p. 35, doi. 10.1007/s10092-012-0057-1
- By:
- Publication type:
- Article
Approximation by rational spline functions.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 279, doi. 10.1007/s10092-006-0125-5
- By:
- Publication type:
- Article
A discrete de Rham complex with enhanced smoothness.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 287, doi. 10.1007/s10092-006-0124-6
- By:
- Publication type:
- Article
Natural laminar flow wing optimization using a discrete adjoint approach.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 2, p. 541, doi. 10.1007/s00158-021-02936-w
- By:
- Publication type:
- Article
Shape and topology optimization based on the convected level set method.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 3, p. 659, doi. 10.1007/s00158-016-1444-z
- By:
- Publication type:
- Article
An adaptive hybrid surrogate model.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 46, n. 2, p. 223, doi. 10.1007/s00158-012-0764-x
- By:
- Publication type:
- Article
Numerical method for shape optimization using T-spline based isogeometric method.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 42, n. 3, p. 417, doi. 10.1007/s00158-010-0503-0
- By:
- Publication type:
- Article
Illu-NASNet: unsupervised illumination estimation based on dense spatio-temporal smoothness.
- Published in:
- Multimedia Systems, 2023, v. 29, n. 3, p. 1453, doi. 10.1007/s00530-023-01057-2
- By:
- Publication type:
- Article
Regularity of semi-stable solutions to fourth order nonlinear eigenvalue problems on general domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 291, doi. 10.1007/s00526-012-0582-4
- By:
- Publication type:
- Article
Infinitely many solutions for resonant cooperative elliptic systems with sublinear or superlinear terms.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 271, doi. 10.1007/s00526-012-0581-5
- By:
- Publication type:
- Article
Interface foliation for an inhomogeneous Allen-Cahn equation in Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 343, doi. 10.1007/s00526-012-0521-4
- By:
- Publication type:
- Article
Uniqueness of vortexless Ginzburg-Landau type minimizers in two dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 523, doi. 10.1007/s00526-012-0492-5
- By:
- Publication type:
- Article
Construction of blow-up sequences for the prescribed scalar curvature equation on S. II. Annular domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 1, doi. 10.1007/s00526-011-0470-3
- By:
- Publication type:
- Article
Nonlinear elliptic problems with a singular weight on the boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 567, doi. 10.1007/s00526-010-0376-5
- By:
- Publication type:
- Article
Isolated boundary singularities of semilinear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 183, doi. 10.1007/s00526-010-0337-z
- By:
- Publication type:
- Article